Alert archive / New Jersey / Areal Flood Warnings in 2018
Areal Flood Warning 80, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 28, 2018, 7:46 AM EDT for 4 counties in New Jersey. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2018, 7:46 AM EDT (11:46 UTC)
- Expired
- Sep 28, 2018, 7:29 PM EDT
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Mercer County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 74 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 11.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
424
WGUS41 KPHI 281146
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
746 AM EDT FRI SEP 28 2018
NJC019-021-027-035-281545-
/O.NEW.KPHI.FA.W.0080.180928T1146Z-180928T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Mercer NJ-Somerset NJ-
746 AM EDT FRI SEP 28 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Morris County in northern New Jersey...
Hunterdon County in northwestern New Jersey...
Mercer County in central New Jersey...
Somerset County in northern New Jersey...
* Until 1145 AM EDT.
* At 738 AM EDT, Doppler Radar indicated that over 2.00 inches of
rain fell overnight. Already saturated grounds have caused
excessive runoff. The Neshanic River at Reaville is above stage.
Rockaway Creek is running high. The North Branch Raritan River at
South Branch is approaching flood stage. The Lamington River at
Burnt Mills is also running high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4091 7433 4075 7436 4067 7446 4063 7442
4057 7453 4049 7446 4035 7463 4027 7448
4018 7461 4014 7459 4015 7472 4040 7496
4042 7506 4054 7507 4059 7519 4091 7476
4092 7465 4108 7450 4091 7427
$$
Kruzdlo5 follow-up statements
825
WGUS81 KPHI 281513
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1113 AM EDT FRI SEP 28 2018
NJC019-021-027-035-281545-
/O.CON.KPHI.FA.W.0080.000000T0000Z-180928T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Mercer NJ-Somerset NJ-
1113 AM EDT FRI SEP 28 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR SOUTHERN
MORRIS...HUNTERDON...NORTHWESTERN MERCER AND SOMERSET COUNTIES...
At 1108 AM EDT, Doppler Radar indicated that over 2.00 inches of
rain fell overnight. Already saturated grounds have caused excessive
runoff. The Neshanic River at Reaville is above stage. The North
Branch Raritan River at South Branch is above flood stage. The
Lamington River at Burnt Mills is running high. The Millstone River
is also running high. Causeways may be closed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4079 7444 4075 7436 4067 7446 4063 7442
4057 7453 4048 7453 4035 7463 4027 7469
4023 7480 4040 7496 4042 7506 4054 7507
4059 7519 4091 7476 4092 7467 4086 7461
4081 7451
$$
Kruzdlo209
WGUS41 KPHI 281514
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1114 AM EDT FRI SEP 28 2018
NJC019-021-027-035-281945-
/O.EXT.KPHI.FA.W.0080.000000T0000Z-180928T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Mercer NJ-Somerset NJ-
1114 AM EDT FRI SEP 28 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Southern Morris County in northern New Jersey...
Hunterdon County in northwestern New Jersey...
Northwestern Mercer County in central New Jersey...
Somerset County in northern New Jersey...
* Until 345 PM EDT.
* At 1114 AM EDT, Doppler Radar indicated that over 2.00 inches of
rain fell overnight. Already saturated grounds have caused
excessive runoff. The Neshanic River at Reaville is above stage.
The North Branch Raritan River at South Branch is above flood
stage. The Lamington River at Burnt Mills is running high. The
Millstone River is also running high. Causeways may be closed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4079 7444 4075 7436 4067 7446 4063 7442
4057 7453 4048 7453 4035 7463 4027 7469
4023 7480 4040 7496 4042 7506 4054 7507
4059 7519 4091 7476 4092 7467 4086 7461
4081 7451
$$
Kruzdlo644
WGUS81 KPHI 281838
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
238 PM EDT FRI SEP 28 2018
NJC021-027-281846-
/O.CAN.KPHI.FA.W.0080.000000T0000Z-180928T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Mercer NJ-
238 PM EDT FRI SEP 28 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN MORRIS AND
NORTHWESTERN MERCER COUNTIES...
The heavy rain and flood threat have ended.
LAT...LON 4045 7467 4043 7476 4042 7488 4056 7487
4068 7485 4069 7477 4071 7462 4058 7463
$$
NJC019-035-281945-
/O.CON.KPHI.FA.W.0080.000000T0000Z-180928T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Somerset NJ-
238 PM EDT FRI SEP 28 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
SOUTHEASTERN HUNTERDON AND WESTERN SOMERSET COUNTIES...
At 236 PM EDT, Doppler Radar indicated that over 2.00 inches of rain
fell overnight. Already saturated grounds have caused excessive
runoff. The North Branch Raritan River at South Branch remains above
flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4045 7467 4043 7476 4042 7488 4056 7487
4068 7485 4069 7477 4071 7462 4058 7463
$$
Kruzdlo877
WGUS41 KPHI 281839
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
239 PM EDT FRI SEP 28 2018
NJC019-035-282345-
/O.EXT.KPHI.FA.W.0080.000000T0000Z-180928T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Somerset NJ-
239 PM EDT FRI SEP 28 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Southeastern Hunterdon County in northwestern New Jersey...
Western Somerset County in northern New Jersey...
* Until 745 PM EDT.
* At 239 PM EDT, Doppler Radar indicated that over 2.00 inches of
rain fell overnight. Already saturated grounds have caused
excessive runoff. The North Branch Raritan River at South Branch
remains above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4045 7467 4043 7476 4042 7488 4056 7487
4068 7485 4069 7477 4071 7462 4058 7463
$$
Kruzdlo698
WGUS81 KPHI 282329
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
729 PM EDT FRI SEP 28 2018
NJC019-035-282338-
/O.CAN.KPHI.FA.W.0080.000000T0000Z-180928T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Somerset NJ-
729 PM EDT FRI SEP 28 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN HUNTERDON
AND WESTERN SOMERSET COUNTIES...
Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.
LAT...LON 4045 7467 4043 7476 4042 7488 4056 7487
4068 7485 4069 7477 4071 7462 4058 7463
$$
poWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 28, 6:40 AM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Sep 28, 6:40 AM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
640 AM EDT Fri Sep 28 2018
.SYNOPSIS...
A weak area of low pressure will move away to our northeast
today. High pressure will build into the region through the
weekend and into the early part of next week. A weak cold front
will sag southward to our north, then transition into a warm
front Sunday into Monday. Another area of low pressure and
attendant cold front may move into the region by mid-week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A short wave trough traveling in the southwesterly mid level
flow was passing overhead early this morning. Meanwhile, surface
low pressure located in southern New Jersey will move east
northeastward across the waters off Long Island this morning.
The feature is expected to continue to the northeast, passing
near Cape Cod this afternoon.
The heavy rain had moved to our northeast and east by 6:30 AM.
As a result, the Flood Watch was allowed to expire. However,
some Flood Warnings and Flood Advisories remain in effect for
northeastern Maryland, northern Delaware, eastern Pennsylvania
and New Jersey due to runoff from the heavy rain that fell
during the night.
Low clouds and isolated to scattered showers will linger this
morning. Clouds should be on the decrease this afternoon as dry
air begins to build into our region from the northwest.
The wind is expected to settle into the north to west quadrant
around 10 MPH or so. Maximum temperatures are forecast to be in
the 60s in our northern counties, and in the lower and middle
70s in the central and southern parts of our region.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
High pressure is forecast to begin building into our region
from the west tonight. As a result, we are anticipating a mostly
clear sky and a light wind. Low temperatures should be mostly
in the 50s.
Some late night valley fog is possible in eastern Pennsylvania
and northern New Jersey.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...we look to finally get a much-needed break from the
persistent wet pattern - at least through the early part of next
week. High pressure will gradually build into the region as the
weak area of low pressure moves eastward over the Atlantic.
Zonal flow will persist over the region as a synoptic trough to
our north progresses eastward, leaving us south of the main jet.
Saturday through Monday night...The main area of rain
associated with the ripple of low pressure will continue to exit
to our east on Saturday. Highs will be a little above average
in the mid 70s. Sunday, mid-level flow turns a little more west
to northwesterly, and drier air finally pushes into the area.
Dew points look to drop below 60 for most of the area, possible
remaining in the 40s in the higher terrain in the Poconos. A
short wave trough will pass through the synoptic trough to our
north Sunday, while at the surface a weak cold front attempts to
push southward into the area. Models have continued to back off
on the intensity of the front so it likely won't make much
progress, so highs will only be a few degrees cooler than
Saturday. The front then transitions into a warm front Monday
and winds turn more southwesterly. Thus, highs return to above
average Monday in the mid to upper 70s. Humidity will increase a
little with dew points returning to the 60s. Model consensus
keeps the area dry with rain staying to our north along the
lifting warm front. Overall, we look to finally have a nice
weekend for once!
Tuesday through Thursday...Upper ridge of high pressure to our
south will keep the area under predominately westerly flow aloft
through the end of the period. During this time, a series of
shortwaves pass to our north across the Saint Lawrence River
Valley. Medium range models differ considerably with regard to
the exact strength and timing of these features and the ultimate
pattern evolution yielding considerable uncertainty in the
forecast for this period. As far as sensible weather is
concerned, temps are expected to be a few degrees above normal
with dewpoints in the lower 60s with light southerly to westerly
surface flow through the middle of the week. Skies will be
partly to mostly cloudy with generally more coverage toward the
north. Will maintain slight to low end chance PoPs for mostly
diurnally driven showers and thunderstorms through mid-week as
well given the proximity of the shortwaves passing to our north.
Although details are still uncertain at this range, medium
range model indicate that a cold front will be passing through
the northeastern US by the end of the period Thursday. This
frontal passage will bring an increased chance for showers and
thunderstorms along with cooler and drier air in its wake across
the region by the end of the week. As previously mentioned,
guidance varies considerably regarding timing and strength of
this feature.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...IFR and MVFR ceilings this morning, gradually improving
to VFR for this afternoon. North to west wind 6 to 12 knots.
Tonight...VFR with a mainly clear sky. Patchy valley fog is
possible around KRDG and KABE. Variable wind 6 knots or less.
OUTLOOK...
Saturday through Tuesday...VFR conditions expected with mostly
light and variable winds. There is a slight chance for showers
and lower flight categories late Monday night into Tuesday.
&&
.MARINE...
Surface low pressure is forecast to pass off the New Jersey
coast this morning. The wind is expected to settle into the
northwest in its wake for today. Speeds are anticipated to favor
the 10 to 15 knot range with some gusts around 20 knots. A
northwest wind around 10 knots is expected for tonight.
Waves on our ocean waters should be in the 3 to 4 foot range
for today and tonight. However, wave heights around 5 feet are
expected on the waters off Monmouth County and Ocean County this
morning. As a result, those areas are under a Small Craft
Advisory until 10:00 AM.
OUTLOOK...
Saturday through Tuesday...winds and seas should stay below SCA
criteria on all waters.
Rip Currents...
A moderate risk for the development of dangerous rip currents
is expected for today. There should be a chaotic mix of swells
ranging from the northeast to the south along with breaking
waves around 2 to 3 feet.
The final surf zone forecast for this season will be issued on
Sunday morning, September 30. Surf zone forecasts will resume
next May.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 10 AM EDT this morning for ANZ450-
451.
&&
Synopsis...Davis
Near Term...Iovino
Short Term...Iovino
Long Term...Davis/Staarmann
Aviation...Davis/Iovino/Staarmann
Marine...Davis/Iovino/StaarmannHazardous weather outlook, Sep 28, 6:02 AM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 602 AM EDT Fri Sep 28 2018 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-291015- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 602 AM EDT Fri Sep 28 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-291015- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 602 AM EDT Fri Sep 28 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-291015- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 602 AM EDT Fri Sep 28 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Sep 28, 4:38 AM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 AM EDT FRI SEP 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM FLOOD WEST CHESTER 39.96N 75.61W
09/28/2018 CHESTER PA DEPT OF HIGHWAYS
LANE CLOSURES ON PA ROUTE 3 BETWEEN WORTHINGTON STREET
AND BOLMAR STREET.
&&
EVENT NUMBER PHI1801627
IOVINOLocal storm report, Sep 28, 4:42 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 AM EDT FRI SEP 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM FLOOD BROOKLAWN 39.88N 75.12W
09/28/2018 CAMDEN NJ DEPT OF HIGHWAYS
LANE CLOSURES ON US ROUTE 130 AT THE BROOKLAWN CIRCLE.
&&
EVENT NUMBER PHI1801628
IOVINOLocal storm report, Sep 28, 4:52 AM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 AM EDT FRI SEP 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLOOD READINGTON TWP 40.57N 74.80W
09/28/2018 HUNTERDON NJ DEPT OF HIGHWAYS
LANE CLOSURES ON US ROUTE 22 WESTBOUND, TO THE EAST OF
POTTERSTOWN ROAD.
&&
EVENT NUMBER PHI1801629
IOVINOLocal storm report, Sep 28, 4:58 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
458 AM EDT FRI SEP 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM FLOOD LOWER MERION TWP 40.03N 75.29W
09/28/2018 MONTGOMERY PA DEPT OF HIGHWAYS
TRAFFIC DISRUPTED ON INTERSTATE 76 EASTBOUND IN THE
VICINITY OF INTERCHANGE 338.
&&
EVENT NUMBER PHI1801630
IOVINOLocal storm report, Sep 28, 5:36 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 AM EDT FRI SEP 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM FLOOD BROOKLAWN 39.88N 75.12W
09/28/2018 CAMDEN NJ DEPT OF HIGHWAYS
LANE CLOSURES ON US ROUTE 130 AT THE BROOKLAWN CIRCLE.
0410 AM FLOOD LOWER POTTSGROVE TWP 40.26N 75.59W
09/28/2018 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ALONG SANATOGA ROAD AND ALONG BLEIM ROAD.
0415 AM FLOOD WEST CHESTER 39.96N 75.61W
09/28/2018 CHESTER PA DEPT OF HIGHWAYS
LANE CLOSURES ON PA ROUTE 3 BETWEEN WORTHINGTON STREET
AND BOLMAR STREET.
0430 AM FLOOD READINGTON TWP 40.57N 74.80W
09/28/2018 HUNTERDON NJ DEPT OF HIGHWAYS
LANE CLOSURES ON US ROUTE 22 WESTBOUND, TO THE EAST OF
POTTERSTOWN ROAD.
0430 AM FLOOD SKIPPACK TWP 40.22N 75.42W
09/28/2018 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ALONG PA ROUTE 73 BETWEEN PERKIOMEN CREEK ROAD
AND CRESSMAN ROAD.
0440 AM FLOOD LOWER MERION TWP 40.03N 75.29W
09/28/2018 MONTGOMERY PA DEPT OF HIGHWAYS
TRAFFIC DISRUPTED ON INTERSTATE 76 EASTBOUND IN THE
VICINITY OF INTERCHANGE 338.
0440 AM FLOOD MARPLE TWP 39.97N 75.36W
09/28/2018 DELAWARE PA DEPT OF HIGHWAYS
FLOODING ALONG INTERSTATE 476 WITH LANE CLOSURES
BETWEEN INTERCHANGES 5 AND 9.
&&
EVENT NUMBER PHI1801628 PHI1801633 PHI1801627 PHI1801629 PHI1801631
PHI1801630 PHI1801632
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 12:10 AM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 13 hr |
| Sep 28, 1:44 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Morris, Somerset | 5 hr |
| Sep 28, 2:14 AM EDT | Small Craft Advisory | PHI | 16 hr | |
| Sep 28, 3:13 AM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 3 more | 4 hr |
| Sep 28, 3:23 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 4 hr |
| Sep 28, 4:36 AM EDT | Areal Flood Warning | PHI | Middlesex, Monmouth, Ocean | 6 hr |
| Sep 28, 12:46 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
Nearby
Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.